# SDR USAA2012110600009

- Difficulty date: October 23, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 252NF BETWEEN FR54 TO FR58 & BETWEEN -Y765 TO -Y1292.  REPLACED FLOOR PANEL 252NF IAW A319 SRM 53-02-00 FIG 209 & IRM 9701 REV G.
